# SDR AWXA200700198

- Difficulty date: January 19, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 64,240 hours, 44,641 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645521SP
- Part serial: KN7
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING AILERON TAB UPPER SKIN TRAILING EDGE CRACKED, WS 433.25, 16" FROM INBOARD EDGE.  REPAIRED LEFT WING AILERON TAB UPPER SKIN TRAILING EDGE, WS 433.25, 16" FROM INBOARD EDGE IAW B737-300 SRM 51-70-07.
